# SDR AALA201511079004

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 2,118 hours, 831 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT JUMP SEAT HAS INOPERATIVE FLASHLIGHT.  REPLACED FLASHLIGHT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
